Hi @Quincy, cant seem to get hold of the suppositories lately here. I'm seeing my GI tomorrow. Unfortunately still bleeding even after 2 boxes of Budesonide foam enemas every morning, that's 28 doses. I read on here that it causes thinning of the colon?? is that true?
I haven't read that anywhere else and has me worried.
You might want to try morning and night. I recently finished 4-5 weeks of budesonide foam enemas as well. Once per day improved things, twice per day seemed to have me in remission.
Unfortunately, after having stopped 1-2 weeks ago I'm not basically back where I was
@David1991 so 2 urologists simply put it down to my meds I take and not enough water but then the 3rd said it was prostatitis so I took meds for that for 4 months only for another urologist to tell me my prostate is normal size and he reckons its referred pain to the genital area. I get the burning but its a short while after urinating not while. Then I get weird sensations in the perineal area.
He put me on tranquilizers for 3 months and stopped the prostate meds, I'm a month in and I have to say its a lot less, hardly ever. But I fear all these enemas I take just make it worse because I tense the muscle without realizing.
How old are you?
Did the first 2 urologists give an explanation of how the meds could cause it?
What medication did you take for prostatitis?
Lastly, what tranquilizers were you put on?
For what it's worth, now that I think about
it it did get more consistent/worse when I was taking 1 mesalamine enema + 2 budesonide foam enemas daily. Yes 3 enemas daily (1 a.m. and 2 p.m.). I remember having the thought that I wondered if they were related. I haven't really thought about
it much since this thread but yes the genital pain/burn has gone down a lot / almost entirely since stopping the enemas. I don't know how to explain that especially since the enemas should be bringing inflammation *down* but just saying it seemed to correlate.